# SDR AALA202008169012

- Difficulty date: August 9, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 20,426 hours, 7,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACE.  FOUND CORROSION ON L-4 DOOR SHAPE.  REMOVED AND REPLACED DOOR SHAPE.  SUPPLEMENTAL REPORT: AFTER FURTHER EVALUATION ENGINEERING DETERMINED THIS EVENT NOT TO BE CPCP RELATED AND DOWNGRADED THE CORROSION LEVEL FROM 2 TO 0.  SECTION 7 CORROSION LEVEL CORRECTED.
